Cocaine is one of the more potent stimulant drugs. It’s also responsible for thousands of overdose deaths each year. Knowing the cocaine overdose symptoms can help you prevent an emergency from becoming a tragedy. It also helps you have a conversation about getting help after the fact.
Severe Agitation and Cocaine Overdose Symptoms
Cocaine already creates a certain level of nervous agitation among users. During an overdose, however, that agitation or anxiety gets cracked up even more. That extreme agitation serves as one of the more obvious cocaine overdose symptoms.
Another of the more obvious cocaine overdose symptoms is a seizure. Assuming the person doesn’t suffer from some other seizure-causing condition, it’s a safe bet that cocaine or another drug is involved.
Confusion is one possible symptom of a cocaine overdose. Unfortunately, confusion can stem from lots of other conditions. By itself, confusions isn’t a solid sign of a cocaine overdose. When it appears with several other symptoms, however, it’s good supporting evidence.
Sudden and severe sweating, along with a very high body temp, can indicate an overdose. Again, this can have other causes, so it’s only supporting evidence of an overdose.
Psychosis happens when someone starts seeing, hearing, or thinking things that don’t match up with reality. For example, if someone starts talking about all the trees and wildlife while sitting in a tenth story office, that’s a sign of psychosis. Regardless of the cause, you should always call in medical and mental health professionals to deal with cocaine overdose symptoms.
While this symptom may prove harder to very verify, there are two ways an overdosing person’s heartbeat can change. The person may develop an irregular heartbeat or an arrhythmia. The other possibility is that the person’s heart will beat extremely fast.
Treatment Options for Cocaine Overdose Symptoms
During a cocaine overdose, the first thing you should do is call for medical help. After that, try to keep the person cooled off with a cold, wet towel or hand cloth. If they go into a seizure, try to clear away any objects that might hurt the person. Assuming help arrives in time and the person survives the overdose, they’ll need a cocaine rehab program. The program will help the person understand their addiction and provide tools for recovery. Some therapies the person might encounter include:
Treating Cocaine Overdose Symptoms at Acqua Recovery Center
Acqua Recovery Center is a Utah addiction treatment center. Acqua offers a cocaine-specific rehab program. You can find Acqua Recovery center in Midway, UT. Don’t let yourself or someone you love become a victim of a cocaine overdose. If you see cocaine overdose symptoms, call for immediate medical help. Specifically, our cocaine addiction rehab center can help you overcome your cocaine addiction. If you’re struggling, contact Acqua Recovery Center today at *DM_DirectNumber format=period*.